• facebook
  • whatsapp
  • telegram

CLOCKS

Directions (Qs. 1 - 20): Select the correct alternative from the given choices.
1. How many degrees does an hour hand movein 44 minutes?
Ans: 22o 


2. How many degrees will the minute hand move in the same time, in which an hour hand moves by 20o?
Ans:  240o


3. How many degrees does the hour hand move in the same time in which a minute hand moves by 168o?
Ans:  14o

 
4. What is the angle between the minute hand and the hour hand of a clock at 6 hours 20 minutes?
Ans:  70o 


5. At what angle are the hands of a clock inclined at 3 hours 25 minutes?

Ans: A

6. What is the angle between the two hands of a clock at 10 hours 20 minutes?
Ans: 190o 


7. At what time between 5 O’clock and 6 O’clock are the two hands of a clock together?

Ans: C

 

8. At what time between 8 O’clock and 9 O’clock are the two hands of a clock coinciding?

Ans: A

9. At what time between 4 O’clock and 5 O’clock do the two hands of a clock point in opposite direction?

Ans: C

 

10. At what time between 9 O’clock and 10 O’clock do the two hands of a clock point in opposite direction?

Ans: B

 

11. The angle between the hands of a clock is 60o. If the hour hand is in between 3 and 4 hour divisions then what possible time does the clock show?

Ans: D

 

12. How many times are two hands of a clock together in a single day?
Ans: 22


13. How many times are the two hands of a clock together from 3 am to 5 pm in a single day?
Ans: Thirteen 


14. How many times are the two hands of a clock opposite from 5 am to 11 am in a single day?
Ans: Five 


15. A clock is set to show the correct time at 9 am the clock gains 12 minutes in a day. What will be the approximate time shown by this clock when the actual time on the next day is 11 pm?
Ans: 1 hours 19 min


16. A clock is set to show the correct time at 7 am, the clock looses 18 mins in 24 hours. What will be the approximate time shown by this clock when the actual time is 11 pm on

Ans: 10:48 pm 


17. A clock is set to show the correct time at 5 am on Monday, the clock loses 20 mins in a day. What will be the actual time when this clock shows 5 pm on the subsequent Wednesday?
Ans: 4 hrs 10 min 


18. There are two clocks on a wall, both are set to show the correct time at 9 am. One clock gains one minute in one hour while the other loses one minute in one hour. By how many minutes do the two clocks differ at 11 pm on the same day?
Ans: 28 min


19. There are two clocks on a wall, both are set to show the correct time at 8 am. One clock gains two minutes in one hour while the other loses three minutes in one hour. What is the time shown by the clock which is losing three minutes, if the clock which is gaining two minutes shows 6:20 pm on same day?
Ans:  5 hours 30 min


20. A watch which gains time uniformly was observed to be 10 minutes slow at 6 am, today and it was noticed that the watch was 30 minutes fast at 10 pm on the next day. When did the watch show the correct time?
Ans: 4 pm, Today 

 

Explanations:

12. In 12 hrs the two hands of a clock are together for 11 times. Hence in one day they are together for 22 times.


13. Total number of hours from 3 am to 5 pm is 14 hrs. In 12 hrs both the hands are together
for 11 times.
In 14 hrs they are together for 11 + 2 = 13 times.


14. Total number of hours from 5 am to 11 am is 6 hrs.
During these six hours the two hands are opposite only ones between 5 am to 7 am.
Hence in 6 hrs they are opposite for only 5 times.


15. Total number of hours from 9 am to 11 pm.
The next day is 38 hrs.
The choice gains 12 minutes in 24 hrs.
Hence in 38 hrs the clock gains 19 min.
When the actual time is 11 pm this clock shows 11 hrs 19 min.


16. Total number of hours from 7 am to 11 pm is 16 hrs.
The clock looses 18 min in 24 hrs.

17. Total number of hours from 5 am monday to 5 pm Wednesday is 60 hrs.
The clock loses 20 mn in 24 hrs. 60 hrs it loses 50 minutes.
Hence this clock shows 4:10 pm on Wednesday.


18. In one hour the difference between the two clocks is 20 mins. Total number of hours from 9 am to 11 pm is 14 hrs.
In 14 hrs the difference between the two clocks is 14 × 2 = 28 min


19. The clock that gains 2 mn per hour shows 20 min more than the actual time (i.e. 6:20) This clock takes 10 hrs to gain 20 min. The other clock during these 10 hours loses 30 min. Hence it shows 5:30 when the actual time is 6 O’clock.


20. Total number of hours from 6 am to 10 pm tomorrow is 40 hrs.
During these 40 hrs this clock gains 40 minutes.
This clock shows correct time when it gains 10 minutes.
This clock takes 10 hrs to gain 10 minutes Hence this clock shows correct at 4 pm on the same day.

Posted Date : 16-04-2022

గమనిక : ప్రతిభ.ఈనాడు.నెట్లో వచ్చే ప్రకటనలు అనేక దేశాల నుండి, వ్యాపారస్తులు లేదా వ్యక్తుల నుండి వివిధ పద్ధతులలో సేకరించబడతాయి. ఆయా ప్రకటనకర్తల ఉత్పత్తులు లేదా సేవల గురించి ఈనాడు యాజమాన్యానికీ, ఉద్యోగస్తులకూ ఎటువంటి అవగాహనా ఉండదు. కొన్ని ప్రకటనలు పాఠకుల అభిరుచిననుసరించి కృత్రిమ మేధస్సు సాంకేతికతతో పంపబడతాయి. ఏ ప్రకటనని అయినా పాఠకులు తగినంత జాగ్రత్త వహించి, ఉత్పత్తులు లేదా సేవల గురించి తగిన విచారణ చేసి, తగిన జాగ్రత్తలు తీసుకొని కొనుగోలు చేయాలి. ఉత్పత్తులు / సేవలపై ఈనాడు యాజమాన్యానికి ఎటువంటి నియంత్రణ ఉండదు. కనుక ఉత్పత్తులు లేదా సేవల నాణ్యత లేదా లోపాల విషయంలో ఈనాడు యాజమాన్యం ఎటువంటి బాధ్యత వహించదు. ఈ విషయంలో ఎటువంటి ఉత్తర ప్రత్యుత్తరాలకీ తావు లేదు. ఫిర్యాదులు తీసుకోబడవు.

 

study-material

Previous Papers

 

విద్యా ఉద్యోగ సమాచారం

 

Model Papers

 

లేటెస్ట్ నోటిఫికేష‌న్స్‌